# SDR DXTA2009072703742

- Difficulty date: July 24, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N927QS
- Make and model: Cessna 750
- Aircraft serial: 7500290
- Aircraft time: 741 hours, 428 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 928411
- Part serial: 083C
- Condition: Odor
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

UPON INITIAL START UP OF APU AND OPENING BLEED AIR ON, RECEIVED ELECTRICAL ODOR IN COCKPIT AND CABIN.  ALSO GET FADEC REV ADC L AMBER CAS MESSAGE IN CONJUNCTION WITH ODOR.  REMOVED APU GENERATOR S/N 242 AND INSTALLED OVERHAULED GENERATOR S/N 083C IAW AMM 24-32-00. ALSO REMOVED BATTERY AMP METER P/N M463B S/N 25655 AND INSTALLED NEW BATTERY AMP METER P/N M463B S/N 26275 IAW AMM 24-30-01. CHECKS GOOD.
